# SDR BAQA20070007

- Difficulty date: March 8, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N942MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5498
- Aircraft time: 6,361 hours, 28,209 cycles
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 355A530500164
- Condition: Cut
- Location: Oil
- Part time: 6,361 hours, 28,209 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND INSPECTION FOUND MAJORITY OF TAILBOOM OF AIRCRAFT COVERED IN BLACK OIL. REPAIRED CUT OIL LINE.
